# SDR DALA2024011000459

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 34,524 hours, 4,403 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 CABIN DOOR 4R CYCLED AND SHOWED NOT CLOSED. CORRECTIVE ACTION: RECYCLED DOOR AND DOOR APPEARS CLOSED AND LOCKED AS REQUIRED. (5416796)
